# SDR QXEA2010020800082

- Difficulty date: February 2, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 16,253 hours, 16,213 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Nr 1 Bleed
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF ABORT AT LESS THAN 60 KNOTS DUE TO NR 1 BLEED HOT CAUTION LIGHT. COMPLIED WITH FIM TASK 36-20-00-810-801. NO FAULTS FOUND IN CDS. CLEARED NVM. PERFORMED OPS TEST OF BLEED AIR SYSTEM IAW AMM TASK 36-11-00-710-802. CAUTION DID NOT REOCCUR. NO OTHER DEFECTS NOTED. NO PARTS REPLACED. RETURNED TO SERVICE.
